Open Access
Translator Disclaimer
2002 Reversible Complex Hénon Maps
C. R. Jordan, D. A. Jordan, J. H. Jordan
Experiment. Math. 11(3): 339-347 (2002).

Abstract

We identify and investigate a class of complex Hénon maps {\small $H:\C^2\rightarrow\C^2$} that are reversible, that is, each H can be factorized as RU where {\small $R^2=U^2=\id_{\C^2}$}. Fixed points and periodic points of order two or three are classified in terms of symmetry, with respect to R or U, and as either elliptic or saddle points. We report on experimental investigation, using a Java applet, of the bounded orbits of H.

Citation

Download Citation

C. R. Jordan. D. A. Jordan. J. H. Jordan. "Reversible Complex Hénon Maps." Experiment. Math. 11 (3) 339 - 347, 2002.

Information

Published: 2002
First available in Project Euclid: 9 July 2003

zbMATH: 1117.32300
MathSciNet: MR1959746

Subjects:
Primary: 32H50 , 37F10
Secondary: 37C25 , 37E15 , 37F45

Keywords: bounded orbits , ellipticity , Fixed points , Hénon map , Periodic points , reversibility

Rights: Copyright © 2002 A K Peters, Ltd.

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.11 • No. 3 • 2002
Back to Top